About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 897198, 15 pages
http://dx.doi.org/10.1155/2012/897198
Research Article

On Coupled Fixed Point Theorems for Nonlinear Contractions in Partially Ordered -Metric Spaces

Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 31 July 2012; Revised 2 October 2012; Accepted 2 October 2012

Academic Editor: Simeon Reich

Copyright © 2012 S. A. Mohiuddine and Abdullah Alotaibi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [10 citations]

The following is the list of published articles that have cited the current article.

  • Syed Abdul Mohiuddine, and Mohammed A. Alghamdi, “Statistical summability through a lacunary sequence in locally solid Riesz spaces,” Journal of Inequalities and Applications, 2012. View at Publisher · View at Google Scholar
  • Syed Abdul Mohiuddine, “Some results on a tripled fixed point for nonlinear contractions in partial ly ordered G-metric spaces,” Fixed Point Theory And Applications, 2012. View at Publisher · View at Google Scholar
  • Mohammad Mursaleen, Syed Abdul Mohiuddine, and Ravi P. Agarwal, “Coupled fixed point theorems for α-ψ-contractive type mappings in partially ordered metric spaces,” Fixed Point Theory and Applications, vol. 2012, 2012. View at Publisher · View at Google Scholar
  • Syed Abdul Mohiuddine, “Coupled coincidence point theorems for compatible mappings in partially ord ered intuitionistic generalized fuzzy metric spaces,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Ravi P. Agarwal, and Stojan Radenovic, “On coupled fixed point results in asymmetric G-metric spaces,” Journal of Inequalities and Applications, 2013. View at Publisher · View at Google Scholar
  • Ekrem Savas, “On lacunary double statistical convergence in locally solid Riesz spaces,” Journal of Inequalities and Applications, 2013. View at Publisher · View at Google Scholar
  • Muhammed Cinar, Murat Karakas, and Mikail Et, “On pointwise and uniform statistical convergence of order alpha for sequenc es of functions,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Syed Abdul Mohiuddine, and Abdullah Alotaibi, “Korovkin second theorem via statistical summability (C,1),” Journal of Inequalities and Applications, 2013. View at Publisher · View at Google Scholar
  • Manish Jain, “A Unique Coupled Common Fixed Point Theorem for Symmetric (phi, psi)-Contra ctive Mappings in Ordered G-Metric Spaces with Applications,” Journal of Applied Mathematics, 2013. View at Publisher · View at Google Scholar
  • M. Mursaleen, and A. Kilicman, “Korovkin Second Theorem via B-Statistical A-Summability,” Abstract and Applied Analysis, 2013. View at Publisher · View at Google Scholar